About the Journal

SJME (Supremum Journal of Mathematics Education) is a journal of mathematics education that publishes research papers and studies in the field of mathematics education. SJME is a biannual (January and July), peer-reviewed, open access journal, published by  Mathematics Education Department, Faculty of Teacher Training and Education Science,  University of Singaperbangsa Karawang, West Java, Indonesia  and collaboration with Indonesian Mathematics Educators' Society. It addresses mainly to an expert in mathematics education, young researchers and also to other specialists in adjacent fields of research that focus their attention on general and particular issues related to mathematics education.

The SJME has been ACCREDITED by the Ministry of Research, Technology and Higher Education, the Republic of Indonesia (SINTA 3) on Decree No. 3/E/KPT/2019 as an achievement for the peer-reviewed journal which has excellent quality in management and publication and effective since January 14, 2019 until 2021.

 


                                                                                                 BEFORE SUBMISSION 


The author has to make sure that the manuscript has been prepared using SJME's template following the author guidelines and not a single author. The single author's paper is just for the invited author or the author who has a great reputation for research or publication in mathematics education. . Any manuscript which does not meet the author guidelines, focus, and scope, written in a different format, or has poor soundness of English, will be immediately rejected. The only manuscript which meets the SJME standard will be processed further. 

Current Issue

Vol. 5 No. 2 (2021): July 2021
					View Vol. 5 No. 2 (2021): July 2021
Published: 2021-07-28

Article

View All Issues